# SDR 96ZZZM539

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RIGHT WING UPPER SURFACE NR 1 HINGE CUT OUT FOR THE NR 13 SPOILER IS CRACKED.  INSTALLED STOP DRILL, FABRICATED REPAIR DOUBLER AS PER SRM 57-30-4.  INSTALLED REPAIR AND REPLACED FASTENERS AT RT WING UPPER SURFACE NR 1 HINGE CUT OUT FOR THE NR 13 SPOILER.
